# SDR AWXA200700277

- Difficulty date: January 27, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A102311
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT PYLON ACCESS PANEL NR 5727L, CUT OUT LAND CRACKED, NAC STATION 254.  REPAIRED LEFT PYLON ACCESS PANEL NR 5727L, CUT OUT LAND, NAC STATION 254 IAW AWA ER 03-5433-00340-DL1 AND SB 737-54-1035.
